# SDR DALA1133479866

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AFT FACE OF FRAME 1108 SPLICE UNDERNEATH OF UPPER FLANGE HAS CORROSION BETWEEN LONG 27L AND L28L.  REMOVED SPLICE IAW 51-30-5.  TOOLING MARK ON SPLICEOUT OF LIMITS IAW SRM 53-01 FIG 1.  RECEIVED MAT .063        7075-0.  RECEIVED FROM HEAT TREAT ON TRAVELER 2547NO1607.  LOCATED, DRILLED AND DEBURRED NEW SPLICE IAW SRM 51-10-4.  TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED SPLICE IAW SRM 51-30-5.
